# SDR DU4R2009389

- Difficulty date: July 23, 2009
- Submitted: August 10, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT HORIZ STAB UPPER SURFACE SKIN 8 INCHES FROM FWD SPAR AND 80 INCHES FROM INBD  END.
